# SDR DHL2007785043

- Difficulty date: October 27, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 80,672 hours, 40,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT RIGHT STRINGER 27L BS 1166 SHEAR TIE AFT SIDE.  REMOVED CORROSION AT BS 1166 STRINGER 27L IAW B-727 SRM 51-10-6 FOUND CORROSION OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1.  REMOVED PREVIOUS SHEAR TIE IAW B-727 SRM 51-30-2.  FABRICATED NEW SHEAR TIE IAW B-727 SRM 53-10-4 FIGURE 15, 53-10-2 FIGURE 5 AND INSTALLED NEW SHEAR TIE IAW B-727 SRM 53-10-4 FIGURE 15 AND 51-30-2.
